Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 31, Number 1

On algebras of harmonic quaternion fields in $\mathbb{R}^{3}$
M. I. Belishev and A. F. Vakulenko.
St. Petersburg Math. J. 31 (2020), 1-12
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of eigenvalues of the Maxwell system in a domain with small cavities
D. V. Korikov.
St. Petersburg Math. J. 31 (2020), 13-51
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some relations between zeros and universality of the Riemann zeta-function
R. Macaitienė.
St. Petersburg Math. J. 31 (2020), 53-58
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Geometric presentation for the cohomology ring of polygon spaces
I. Nekrasov and G. Panina.
St. Petersburg Math. J. 31 (2020), 59-67
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subsystem subgroups of the group of type $\mathrm{F}_{4}$ generated by short root subgroups
V. Nesterov.
St. Petersburg Math. J. 31 (2020), 69-80
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Separating semigroup of hyperelliptic curves and of genus 3 curves
S. Yu. Orevkov.
St. Petersburg Math. J. 31 (2020), 81-84
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
General solution of the homogeneous convolution equation in spaces of ultradifferentiable functions
D. A. Polyakova.
St. Petersburg Math. J. 31 (2020), 85-105
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gram matrices of reproducing kernel Hilbert spaces over graphs IV. (Quadratic inequalities for graph Laplacians)
M. Seto and S. Suda.
St. Petersburg Math. J. 31 (2020), 107-116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Balayage of measures and subharmonic functions to a system of rays. I. The classical case
B. N. Khabibullin and A. V. Shmeleva.
St. Petersburg Math. J. 31 (2020), 117-156
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of values in dynamic games on large intervals
D. V. Khlopin.
St. Petersburg Math. J. 31 (2020), 157-179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A step towards the mixed-characteristic Grothendieck–Serre conjecture
A. Tsybyshev.
St. Petersburg Math. J. 31 (2020), 181-187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions